It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I agree w/Michelle, somewhat. I've heard that if you take Sub for longer than around 17 days, then you will become physically dependant and have wds... however, one would have to think that even a few more weeks would not be debilitating from the wds. Since you feel so normal (and I know exactly how you feel)... have you considered taking it for a longer period of time, so that you can learn to live your life without being a true drug addict? What are your options from your doctor? Some days I want to get off, the majority of the other days I've been fine and am fine staying on it. I know you realize now how much it helps.... to say the least. Just let me know what options you have and I'm extremely proud of you for taking this step to save your life.

I recently went through a major depressive episode caused by many external factors in my life... I started a new med on last Fri and have improved a lot. Hopefully, I can get through my next 'hormonal episode' o.k. and then we will know that this drug will work for me.

Tell me again how many you were taking and for how long? Did anyone else know or do they now? Are you in counseling and/or aa/na?

I don't think you realize how good it makes me feel to know that I played a role in you getting off of hydros. Seriously, thank you for telling me that. It means so much. I will be praying for you. It's difficult for me to tell you to get off of it, taper off of it, etc. when I know how much it helps people. I would tell you to stay on it as long as you could (until you felt better about handling the 'real world' and then start working on 'the plan'). However, the adamant AA/NA people would shoot me if they could for me saying that. All I know is that this drug has saved many peoples' lives and continues to do so. Everyone has their own way... I do realize that when I get off of Suboxone, my only hope for complete sobriety will be AA/NA meetings. I recognize this. I definitely recognize that I do not have control over my addiction and right now, I'm using Suboxone to assist with this. Now, on the benzos... how many are you taking now and do you want to/have to get off of them completely? Are you also taking an antidepressant? Anyway, let me know how you are doing and congrats on making steps to GET CLEAN! That is awesome. It's pretty cool to be able to feel again. It amazed me when I felt love again. It was nice. However, we all still feel the bad stuff too but that's o.k.... we can get through it. Take care of yourself!
Hi MR,

The "sub" you are asking about is the suboxene they gave you in the hospital and the reason you felt great there was that suboxene is an opiate and binds to the same receptors in your brain that the hydros did. The reason you are feeling so bad now, is that the suboxene is more than likely out of your system now and you are experiencing withdrawals.

I was on the sub and the withdrawals from it was worse (to me) than withdrawals from the hydros or should I say they are not quite as intense but last much longer and are harder to "overcome." Especially if you "have alot on your plate" as I did/do.

The sub (suboxene/subutex) is a long-lasting opiate (usually stays in your system about 36 hrs) and is used as it was with you- for a short term detox type setting or for a long period, if not lifetime, maintenance. If one is on it longer than two weeks, he or she will experience withdrawals when coming off of it- they are plenty of people on this board who can vouche for that, so, you have to decide if you can stop the abuse without the aide of this drug or if you feel like you can not stop abusing these drugs, the sub may be an answer for you. But, if that was the case, I would plan on using it for a good while. Using it for just a few weeks and trying to come off (as I did) was AWFUL!!! If I had it to do over, I would have never used it or planned to use it a long period of time so that I could "get myself adjusted."

I am not sure what drugs you are speaking of that you have in your med cabinet, but, if you want to taper or cold-turkey, get your hands on some of the following non-prescription drugs:

- Immodium for tummy problems
- Benedryl for runny nose and water eyes and may help with sleep
- Advil or Tylenol for leg pain, muscle aches
- L-Tyrosine for energy (a vitamin/mineral)

And if possible, get your hands on ONE WEEKS WORTH ONLY of the following prescription drugs:

- Valium or Xanax for shakes, skin crawling, etc, and may help with sleep
- Bentyl for tummy problems and cramps
- Some type of muscle relaxant (Soma, Skelaxin, etc)

Drink plenty of water/gatorade and take lots of hot baths in epson salt and PLEASE try to exercise as much as you can!

I would definately try this route (one more time) before getting on the sub, because the sub is an opiate and you will one day (maybe) have to come off of it. Granted, it has saved lives of certain people on this board and if you just can't stay clean, well, then look into it.

Good luck and God bless,
M





All times are GMT -7. The time now is 07:42 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!